# SDR MWEA99833

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59114111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED IN 2 PLACES AT FORWARD CARGO DOOR LOWER AFT CORNER.  MAINTENANCE FABRICATED AND INSTALLED NEW DOUBLER.
